# SDR C77A20160824002

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 3,930 hours, 2,422 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FWD LAV SMOKE EICAS MESSAGE.  THE CABIN CREW CHECKED THE LAV AND CABIN AND NO INDICATION OF SMOKE/FIRE WAS FOUND. THE MESSAGE WENT OUT WHILE STILL IN FLIGHT.  THE FLIGHT LANDED.  MAINTENANCE PERFORMED FWD LAV SMOKE DETECTOR OPS TEST IAW AMM.  OPS TEST GOOD.  OK FOR SERVICE.
